MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.Therefore, the exact root cause of the reported issue could not be determined.It is possible that anatomical factors such as calcification or stenosis contributed to the failure.Balloon rupture is an inherent risk of using this product.Due to the nature of the device and the procedures it is being used for, the reported issue is a known complication of using the device.It is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.As stated in the ifu: "exercise caution when encountering extremely diseased vessels.Arterial rupture or balloon failure due to sharp calcified plaque may occur.Avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation.".The lot history record for the device was reviewed.No issues were found during manufacturing or packaging that would cause or contribute to the reported event.Note: this is report 1 of 2 related to the first shunt used in the event.
 
Event or Problem Description
On (b)(6) 2025, during carotid surgery, the shunt experienced spontaneous rupture of the proximal balloon.The device was used according to standard procedure and was inflated in line with the manufacturer's instructions for use (ifu).No external force or misuse was reported during handling.There was no patient injury reported.The patient underwent successful treatment and was discharged from the hospital on (b)(6) 2025.Note: this is report 1 of 2 related to the first shunt used in the event.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22952962
Report Number1220948-2025-00147
Device Sequence Number20897970
Product Code MJN
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)240404(17)290328(10)XPF00001206(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF00001206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown